A central limit theorem for non-instantaneous filters of a stationary Gaussian process
Hwai-Chung Ho and
Tze-Chien Sun
Journal of Multivariate Analysis, 1987, vol. 22, issue 1, 144-155
Abstract:
A central limit theorem for a class of non-instantaneous filters of a stationary Gaussian process is proved and it is applied to study the limiting distributions of the number of zero-crossings.
Keywords: central; limit; theorem; non-instantaneous; filters; stationary; Gaussian; processes (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (10)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(87)90082-0
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:22:y:1987:i:1:p:144-155
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().